# SDR NACA20130426005

- Difficulty date: April 26, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 52,237 hours, 38,624 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Gouged
- Location: Te Flap
- Part time: 52,237 hours, 38,624 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FOREFLAP HAS GOUGE AND BARE METAL EXPOSED.  REMOVED EXISTING DAMAGED REPAIR DOUBLER IAW B737-300 SRM 51-40-02.  FABRICATE, LOCATED, DEBURRED REPAIR DOUBLER IAW 51-30-01.  INSTALLED REPAIR DOUBLER IAW B737-300 SRM 51-40-02.
